# SDR DL72W002203

- Difficulty date: November 10, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- Aircraft time: 61,720 hours, 42,059 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING FLIGHT LEFT GEAR WARNING ON FWD INST PANEL ILLUMINATED.  FOLLOWED POM.  PRIOR TO LANDING WITH GEAR DOWN LEFT RED AND GREEN GEAR INDICATION ILLUMINATED.  REPLACED LANDING GEAR ASSY MODULE, SYSTEM CKS NORMAL.
